RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 81, Issue 6, Pages 952–954 (Mi mz3746)  

This article is cited in 10 scientific papers (total in 10 papers)

Brief Communications

On Chebyshev Polynomials on Arcs of a Circle

S. V. Tyshkevich

Saratov State University named after N. G. Chernyshevsky

Keywords: polynomials least deviating from zero, harmonic measure, Green function, automorphic function

DOI: https://doi.org/10.4213/mzm3746

Full text: PDF file (277 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 81:6, 851–853

Bibliographic databases:

Received: 08.11.2006

Citation: S. V. Tyshkevich, “On Chebyshev Polynomials on Arcs of a Circle”, Mat. Zametki, 81:6 (2007), 952–954; Math. Notes, 81:6 (2007), 851–853

Citation in format AMSBIB
\Bibitem{Tys07}
\by S.~V.~Tyshkevich
\paper On Chebyshev Polynomials on Arcs of a Circle
\jour Mat. Zametki
\yr 2007
\vol 81
\issue 6
\pages 952--954
\mathnet{http://mi.mathnet.ru/mz3746}
\crossref{https://doi.org/10.4213/mzm3746}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2349111}
\zmath{https://zbmath.org/?q=an:1132.42012}
\elib{http://elibrary.ru/item.asp?id=9511619}
\transl
\jour Math. Notes
\yr 2007
\vol 81
\issue 6
\pages 851--853
\crossref{https://doi.org/10.1134/S0001434607050331}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000247942500033}
\elib{http://elibrary.ru/item.asp?id=13554843}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547267208}


Linking options:
  • http://mi.mathnet.ru/eng/mz3746
  • https://doi.org/10.4213/mzm3746
  • http://mi.mathnet.ru/eng/mz/v81/i6/p952

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lukashov A. L., Tyshkevich S. V., “Extremal polynomials on arcs of the circle with zeros on these arcs”, J. Contemp. Math. Anal., Armen. Acad. Sci., 44:3 (2009), 172–179  crossref  mathscinet  zmath  isi  scopus
    2. Maergoiz L. S., Rybakova N. N., “Chebyshev polynomials with zeros lying on a circular arc”, Dokl. Math., 79:3 (2009), 319–321  mathnet  crossref  mathscinet  zmath  isi  elib  elib  scopus
    3. Arestov V. V., Mendelev A. S., “On trigonometric polynomials least deviating from zero”, Dokl. Math., 79:2 (2009), 280–283  mathnet  crossref  mathscinet  zmath  isi  elib  elib  scopus
    4. A. L. Lukashov, S. V. Tyshkevich, “Ekstremalnye ratsionalnye funktsii na dugakh okruzhnosti s nulyami na etikh dugakh”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 9:1 (2009), 8–13  mathnet  elib
    5. Arestov V.V., Mendelev A.S., “Trigonometric polynomials of least deviation from zero in measure and related problems”, J. Approx. Theory, 162:10 (2010), 1852–1878  crossref  mathscinet  zmath  isi  elib  scopus
    6. V. N. Dubinin, S. I. Kalmukov, “On polynomials with constraints on circular arcs”, J. Math. Sci. (N. Y.), 184:6 (2012), 703–708  mathnet  crossref
    7. V. N. Dubinin, “Methods of geometric function theory in classical and modern problems for polynomials”, Russian Math. Surveys, 67:4 (2012), 599–684  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    8. S. I. Kalmykov, “On polynomials and rational functions normalized on the circular arcs”, J. Math. Sci. (N. Y.), 200:5 (2014), 577–585  mathnet  crossref
    9. L. S. Maergoiz, N. N. Rybakova, “Chebyshev polynomials with zeros on a circle and adjacent problems”, St. Petersburg Math. J., 25:6 (2014), 965–979  mathnet  crossref  mathscinet  zmath  isi  elib
    10. Lukashov A., Tyshkevich S., “On Trigonometric Polynomials Deviating Least From Zero on an Interval”, J. Approx. Theory, 168 (2013), 18–32  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:298
    Full text:112
    References:25
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019